Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Geometric Methods in Modern Physics cover

Volume 14, Issue 07 (July 2017)

Review Article
No Access
Jacobi–Maupertuis metric and Kepler equation
  • 1730002

https://doi.org/10.1142/S0219887817300021

Research Articles
No Access
Some results on harmonic and bi-harmonic maps
  • 1750098

https://doi.org/10.1142/S0219887817500980

Research Articles
No Access
The evolution of Brown–York quasilocal energy as due to evolution of Lovelock gravity in a system of M0-branes
  • 1750099

https://doi.org/10.1142/S0219887817500992

Research Articles
No Access
niSWAP and NTCP gates realized in a circuit QED system
  • 1750100

https://doi.org/10.1142/S0219887817501006

Research Articles
No Access
Circular orbits in the Taub–NUT and massless Taub–NUT spacetime
  • 1750101

https://doi.org/10.1142/S0219887817501018

Research Articles
No Access
Spin angular momentum of proton spin puzzle in complex octonion spaces
  • 1750102

https://doi.org/10.1142/S021988781750102X

Research Articles
No Access
Some characterizations on minimal lightlike submanifolds
  • 1750103

https://doi.org/10.1142/S0219887817501031

Research Articles
No Access
Exact solutions for a scalar-tensor theory through symmetries
  • 1750104

https://doi.org/10.1142/S0219887817501043

Research Articles
No Access
Charged three-dimensions black holes in Weitzenböck geometry
  • 1750105

https://doi.org/10.1142/S0219887817501055

Research Articles
No Access
A study of three-dimensional paracontact (˜κ,˜μ,˜ν)-spaces
  • 1750106

https://doi.org/10.1142/S0219887817501067

Research Articles
No Access
On f(R) gravity in scalar–tensor theories
  • 1750107

https://doi.org/10.1142/S0219887817501079

Research Articles
No Access
Non-Riemannian generalizations of the Born–Infeld model and the meaning of the cosmological term
  • 1750108

https://doi.org/10.1142/S0219887817501080

Research Articles
No Access
Gravity with torsion in non-conservative Maxwell-like gauge approach
  • 1750110

https://doi.org/10.1142/S0219887817501109

Research Articles
No Access
Reconstruction of cosmic history from a simple parametrization of H
  • 1750111

https://doi.org/10.1142/S0219887817501110

Research Articles
No Access
Morse potential of the q-deformed in the Duffin–Kemmer–Petiau equation
  • 1750112

https://doi.org/10.1142/S0219887817501122

Research Articles
No Access
Omni n-Lie algebras and linearization of higher analogues of Courant algebroids
  • 1750113

https://doi.org/10.1142/S0219887817501134

Research Articles
No Access
Conformal semi-slant submersions
  • 1750114

https://doi.org/10.1142/S0219887817501146

Research Articles
No Access
Integrable motion of two interacting curves, spin systems and the Manakov system
  • 1750115

https://doi.org/10.1142/S0219887817501158